# SDR 2007UALA01032

- Difficulty date: April 4, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,905 hours, 10,972 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT LEFT A-ZONE INOPERATIVE.    REMOVED AND REPLACED CHARGER AND BATTERY PER MM 33-51-07 AND EEL SYSTEM OP CHECKS GOOD.
